# SDR ASAA2023032442553

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 2,962 hours, 898 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 11532222
- Part serial: 115322216612
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 2,962 hours, 898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-005-00 SMTPACK CONTROL CHANNEL L: MX MSG 21-55130 LEFT AIR CONDITIONING PACK INLET PRESSURE SENSOR IS OUT OF RANGE "MAINT" LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 21-51-00-810-824 LEFT PACK INLET PRESSURE SENSOR REPLACED REF B737-9 AMM 21-61-23 LEAK CHECK GOOD "MAINT" LIGHT EXTINGUISHED NO FAULTS ACTIVE.
